# SDR HALA9700300

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLT 25 - HNL - HEAVY SMELL OF KEROSENE IN COCKPIT AND CABIN AFTER A/C ARRIVED AT GATE.  FOUND FUEL LINE TO APU LEAKING AT 'B' NUT.  TIGHTENED 'B' NUT.  REPLACED PACKINGS NR 1, NR 2, AND NR 3.  RAN ENGINE AT GATE, OK FOR SERVICE.  (M)
